# SDR IPXA2023062993545

- Difficulty date: June 3, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* MAIN CABIN R3 DOOR LWR HORIZONTAL BEAM FWD SIDE IS CRACKED BETWEEN STA Y=793 - Y=838.REPAIRED CRACKED HORIZONTAL BEAM AT THE MAIN CABIN R3 DOOR FWD SIDE BETWEEN STA Y=793 - Y=838 IAW VTSAA EA 011-5210-01-A9970 I/R AND UPS EO MD11-5210-87345-A DATED 06/29/23 AND FAA FORM 8100-9 SIGNED BY S. KANG (AR-605677) DATED 06/28/23 (MAJOR)
